Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 292895, 10 pages
http://dx.doi.org/10.1155/2012/292895
Research Article

On Simple Graphs Arising from Exponential Congruences

Department of Mathematics, University of the Punjab, Lahore 54590, Pakistan

Received 19 March 2012; Revised 17 June 2012; Accepted 3 September 2012

Academic Editor: Maurizio Porfiri

Copyright © 2012 M. Aslam Malik and M. Khalid Mahmood. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Skowronek-Kaziów, “Some digraphs arising from number theory and remarks on the zero-divisor graph of the ring Zn,” Information Processing Letters, vol. 108, no. 3, pp. 165–169, 2008. View at Publisher · View at Google Scholar
  2. B. Wilson, “Power digraphs modulo n,” The Fibonacci Quarterly, vol. 36, no. 3, pp. 229–239, 1998. View at Google Scholar · View at Zentralblatt MATH
  3. L. Somer and M. Křížek, “On a connection of number theory with graph theory,” Czechoslovak Mathematical Journal, vol. 54, no. 2, pp. 465–485, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. G. Deng and P. Yuan, “Symmetric digraphs from powers modulo n,” Open Journal of Discrete Mathematics, vol. 1, no. 3, pp. 103–107, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. G. Deng and P. Yuan, “On the symmetric digraphs from powers modulo n,” Discrete Mathematics, vol. 312, no. 4, pp. 720–728, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. G. Chartrand and L. Lesniak, Graphs and Digraphs,, Chapman & Hall, London, UK, 3rd edition, 1996.
  7. A. Adler and J. E. Coury, The Theory of Numbers, Jones and Bartlett Publishers, Boston, Mass, USA, 1995.
  8. K. H. Rosen, Discrete Mathematics and its Application, WCB/McGraw-HillPress, New York, NY, USA, 1999.
  9. T. Koshy, Elementry Numbers Theory with Applications, Academic Press, Elsevier Inc., New York, NY, USA, 2007.